# SDR FDEA201707081885

- Difficulty date: July 8, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N68078
- Make and model: Boeing 767316F
- Aircraft serial: 32572
- Aircraft time: 65,104 hours, 16,831 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Jack
- Part number: 285T07461
- Condition: Shorted
- Location: Interphone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CREW PREFLIGHT,  CREW FOUND WHEN OXYGEN MASK MICROPHONES WERE TESTED THE FLIGHT INTERPHONE STARTED  TO EMIT A VERY LOUD SQUEAL.   TO FURTHER TROUBLESHOT, DISCONNECTED ALL MICROPHONE  INPUTS INTO THE FLIGHT INTERPHONE SYSTEM. WITH SAME RESULTS.  CONITINUED TROUBLESHOOTING IAW WDM 23-51-11 AND FOUND FLT INTERPHONE JACK INTERNALLY SHORTED AT PINS 6 AND 7 ON CONNECTOR D5938.  REMOVED AND REPLACED THE ELECTRICAL JACK IAW SWPM AND OPS CHECKED NORMAL IN ALL INTERPHONE MODES.
